On the contraction property of energy forms on infinite-dimensional space

Potthoff J, Röckner M (1990)
Journal of Functional Analysis 92(1): 155-165.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Journal of Functional Analysis
Band
92
Ausgabe
1
Seite(n)
155-165
ISSN
PUB-ID

Zitieren

Potthoff J, Röckner M. On the contraction property of energy forms on infinite-dimensional space. Journal of Functional Analysis. 1990;92(1):155-165.
Potthoff, J., & Röckner, M. (1990). On the contraction property of energy forms on infinite-dimensional space. Journal of Functional Analysis, 92(1), 155-165. doi:10.1016/0022-1236(90)90072-S
Potthoff, J., and Röckner, M. (1990). On the contraction property of energy forms on infinite-dimensional space. Journal of Functional Analysis 92, 155-165.
Potthoff, J., & Röckner, M., 1990. On the contraction property of energy forms on infinite-dimensional space. Journal of Functional Analysis, 92(1), p 155-165.
J. Potthoff and M. Röckner, “On the contraction property of energy forms on infinite-dimensional space”, Journal of Functional Analysis, vol. 92, 1990, pp. 155-165.
Potthoff, J., Röckner, M.: On the contraction property of energy forms on infinite-dimensional space. Journal of Functional Analysis. 92, 155-165 (1990).
Potthoff, Jürgen, and Röckner, Michael. “On the contraction property of energy forms on infinite-dimensional space”. Journal of Functional Analysis 92.1 (1990): 155-165.